JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4916

Title: On Geometric Structure of Global Roundings for Graphs and Range Spaces
Authors: Asano, Tetsuo
Katoh, Naoki
Tamaki, Hisao
Tokuyama, Takeshi
Issue Date: 2004
Publisher: Springer
Magazine name: Lecture Notes in Computer Science
Volume: 3111
Start page: 455
End page: 467
Abstract: Given a hypergraph H = (V,F) and a [0, 1]-valued vector a ∈ [0, 1]^V , its global rounding is a binary (i.e.,{0, 1}-valued) vector α ∈ {0, 1}^V such that |Σ_<v∈F> (a(v)-α(v))| < 1 holds for each F ∈ F. We study geometric (or combinatorial) structure of the set of global roundings of a using the notion of compatible set with respect to the discrepancy distance. We conjecture that the set of global roundings forms a simplex if the hypergraph satisfies “shortest-path” axioms, and prove it for some special cases including some geometric range spaces and the shortest path hypergraph of a series-parallel graph.
Rights: This is the author-created version of Springer, Tetsuo Asano, Naoki Katoh, Hisao Tamaki and Takeshi Tokuyama, Lecture Notes in Computer Science, 3111, 2004, 455-467. The original publication is available at www.springerlink.com,
URI: http://hdl.handle.net/10119/4916
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C4235.pdf212KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology